Selective Publications

  • "New homogeneous Einstein metrics on quaternionic Stiefel manifolds", (joint with Y. Sakane and M. Statha), Adv. Geom. (accepted).
  • "Riemannian g.o. metrics in certain Μ-spaces", (joint with Y. Wang and G. Zhao), Differential Geom. Appl. (2017) (in press).
  • "Homogeneous geodesics in generalized Wallach spaces", (joint with Yu Wang), Bull. Belgian Math. Soc. - Simon Stevin 24 (2) (2017).
  • "Einstein metrics on the symplectic group which are not naturally reductive", (joint with Y. Sakane and M. Statha), in: Current Developments in Differential Geometry and its Related Fields, Proceedings of the 4th Ιnternational Colloquium on Differential Geometry and its Related Fields, Velico Tarnovo, Bulgaria 2014, World Scientific (2016), 1--22.
  • "Two-step homogeneous geodesics in homogeneous spaces", (joint with N. Souris), Taiwanese J. Math. 20 (6) (2016) 1313-1333.
  • "Geodesics in generalized Wallach spaces", (joint with N. Souris), J. Geom. 106 (3) (2015) 583-603.
  • "New Einstein metrics on the Lie group SO(n) which are not naturally reductive", (joint with Y. Sakane and M. Statha), Geom. Imaging Comput. 2 (2) (2015) 77-108.
  • "Progress on homogeneous Einstein manifolds and some open problems", Bull. Greek Math. Soc. 58 (2015) 75-97.
  • "The Ricci flow on some generalized Wallach spaces", (joint with Ν.Α. Abiev, Yu.G. Nikonorov and P. Siasos), in: Geometry and its Applications, Springer Proceedings in Mathematics & Statistics, Vol. 72, (2014) 3-37.
  • "The dynamics of the Ricci flow on generalized Wallach spaces", (joint with Ν.Α. Abiev, Yu.G. Nikonorov and P. Siasos) Differential Geom. Appl. 35 (2014) S26-S43.
  • "New homogeneous Einstein metrics on Stiefel manifolds", (joint with Y. Sakane and M. Statha) Differential Geom. Appl. 35 (2014) S2-S18.
  • "Homogeneous Einstein metrics on generalized flag manifolds with five isotropy summands" (joint with I. Chrysikos and Y. Sakane) Internat. J. Math. 24 (10) (2013) 1350077 (52pp).
  • "Homogeneous Einstein metrics on generalized flag manifolds with G2-type t-roots"”", (joint with I. Chrysikos and Y. Sakane), in: Prospects in Differential Geometry and its Related Fields, Proccedings of the 3nd Ιnternational Colloquium on Differential Geometry and its Related Fields, Velico Tarnovo, Bulgaria 2012, World Scientific (2013) 15-38.
  • "Homogeneous Einstein metrics on G2/T" (joint with I. Chrysikos and Y. Sakane), Proc. Amer. Math. Soc. (141) (7) (2013) 2485-2499.
  • "Hypersurfaces of type M23 in E24 with proper mean curvature vector" (joint with G. Kaimakamis), J. Geom. Phys. 63 (1) (2013) 99-106.
  • "Einstein metrics on compact Lie groups which are not naturally reductive" (joint with K. Mori and Y. Sakane), Geom. Dedicata 160 (2012) 261-285.
  • "Constancy of Jacobi osculating rank of g.o. spaces of compact and non-compact type" (joint with T. Arias-Marco and A.M. Naveira), Rev. R. Acad. Cienc. Exactas Fνs. Nat., Ser. A Mat., RACSAM105 (1) (2011) 207-221.
  • "Homogeneous Einstein metrics on generalized flag manifolds Sp(n)/(U(p) x U(q) x Sp(n-p-q))" (joint with I. Chrysikos and Y. Sakane), in: Recent Progress in Differential Geometry and its Related Fields, Proceedings of the 2nd International Colloquium on Differential Geometry and Its Related Fields, Veliko Tarnovo, September 6-10 2010, World Scientific Publishing Co. Pte. Ltd, 2011, 1-24.
  • "Homogeneous Einstein metrics on the generalized flag manifold Sp(n)/U(p) x U(n-p)" (joint with I. Chrysikos and Y. Sakane), Differential Geom. Appl. 29 (2011) S16-S27.
  • "Invariant Einstein metrics on generalized flag manifolds with two isotropy summands" (joint with I. Chrysikos), J. Aust. Math. Soc. 90 (2) (2011) 237-251.
  • "Invariant Einstein metrics on flag manifolds with four isotropy summands" (joint with I. Chrysikos) Ann. Global Anal. Geom. 37 (2) (2010) 185-219.
  • "Motion of charged particles and homogeneous geodesics in Kδhler C-spaces with two isotropy summands", (joint with I. Crysikos) Tokyo J. Math. 32 (2009) 487-500.
  • "Invariant Einstein metrics on some homogeneous spaces of classical Lie groups", (joint with V.V. Dzhepko and Yu.G. Nikonorov), Canad. J. Math. 61 (6) (2009) 1201-1213.
  • "Homogeneous geodesics in the flag manifold SO(2l+1)/U(l-m)xSO(2m+1)", Linear Algebra and its Appl. 428 (4) (2008) 1117-1126.
  • "Invariant Einstein metrics on quaternionic Stiefel manifolds" (joint with V.V. Dzhepko and Yu.G. Nikonorov) Bull. Greek Math. Soc. 53 (2007) 1-14.
  • "Hypersurfaces of ES4 with proper mean curvature vector" (joint with F. Defever and G. Kaimakamis) J. Math. Soc. Japan 59 (3) (2007) 797-809.
  • "Riemannian flag manifolds with homogeneous geodesics" (joint with D. Alekseevsky) Trans. Amer. Math. Soc. 359 (8) (2007) 3769-3789.
  • "Biharmonic Lorentz hypersurfaces in E14" (joint with F. Defever, G. Kaimakamis and B. Papantoniou) Pacific J. Math. 229 (2) (2007) 293-305.
  • "Geometry of flag manifolds", Intern. J. Geom. Meth. Mod. Phys. 3 (5-6) (2006) 1-18.
Copyright © 2017. All Rights Reserved. Designed by .